# SDR QXEA200600436

- Difficulty date: February 5, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,698 hours, 12,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OUTBOARD FLAP UPPER SURFACE CHAFED ON PLATE BETWEEN STA YW194.0 AND YW263.019.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05, TASK 57-52-30-320-801.  NDTM PART 6, 51-00-02, NDTM PART 1, 51-00-04, HORIZON EA 6-57-340, TASK 51-18-00-800-808, SRM 51-25-10, SRM 51-21-10, SRM 51-42-45 AND SRM 57-25-15-370-801.
